The Annals of Statistics

Two-Dimensional Design for Correlated Errors

John P. Morgan and Nizam Uddin

Full-text: Open access

Abstract

Optimal and highly efficient two-dimensional designs are constructed for correlated errors on the torus and in the plane. The technique uses the method of differences to produce series of connectable planar squares. Efficiency calculations for planner versions of the torus designs show that the torus approximation is very satisfactory.

Article information

Source
Ann. Statist., Volume 19, Number 4 (1991), 2160-2182.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176348391

Digital Object Identifier
doi:10.1214/aos/1176348391

Mathematical Reviews number (MathSciNet)
MR1135169

Zentralblatt MATH identifier
0764.62060

JSTOR
links.jstor.org

Subjects
Primary: 62K05: Optimal designs
Secondary: 62K99: None of the above, but in this section

Keywords
Correlated errors efficiency generalized least squares neighbor design optimal design second order autonormal process torus design

Citation

Morgan, John P.; Uddin, Nizam. Two-Dimensional Design for Correlated Errors. Ann. Statist. 19 (1991), no. 4, 2160--2182. doi:10.1214/aos/1176348391. https://projecteuclid.org/euclid.aos/1176348391


Export citation